# SDR AALA2020080329010

- Difficulty date: August 1, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 30,255 hours, 11,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R1 DOOR ASSIST BOTTLE, LOW PRESSURE INDICATION.  SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00, OPERATIONAL CHECK NORMAL.
